# SDR SWIA2025111400001

- Difficulty date: November 11, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 52,456 hours, 35,243 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Arced
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CA SIDE OUTER WINDSCREEN ARCING THEN SHATTERED WHEN WINDSHIELD HEAT WAS TURNED OFF    (FLIGHT 4908 - FILED CLOSED)    REPLACED CA SIDE WINDOW IN REF TO AMM 56-12-01-400-801, SEE ATTACHED TASK CARD 56-220-1000-SKY. WINDOW HEAT AND PRESSURIZATION CHECK GOOD.
